# SDR SIMA20160325001

- Difficulty date: March 25, 2016
- Submitted: March 28, 2016
- Operation: Air carrier
- Aircraft: N661JA
- Make and model: Emb EMB-145LR
- Aircraft serial: 145766
- Aircraft time: 31,600 hours, 26,693 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Actuator
- Part number: 21180100401
- Part serial: 1796
- Condition: Failed
- Location: Nlg Door
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

DURING LANDING WHEN PUT GEAR DOWN GOT CAUTION MSG, LG AIR & GND FAIL.  PERFORMED GO AROUND, DURING GO AROUND MSG CLEARED ITSELF & LANDED UNEVENTFULLY.  R & R LT NLG ACTUATOR DOOR IAW AMM 32-20-05.  OPERATIONS CHECKED GOOD.
